# SDR ZW0A0303603

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 17,050 hours, 8,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR EGRESS LIGHTS WERE INOPERATIVE FROM ROW 27 TO 30.  RESEATED THE ELECTRICAL CONNECTOR AT ROW 30.  CHECK-C 3-1-02 STL.
